# SDR JR2R2011122800683

- Difficulty date: December 28, 2011
- Submitted: December 28, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 20,161 hours, 16,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: SH670340653
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 453 BETWEEN STRINGER 22L AND 23L BULKHEAD SUPPORT FITTING HAS DOUBLE DRILLED HOLE.  REPLACED FITTING IAW SRM 51-42-20.
